# SDR AALA201801039014

- Difficulty date: December 29, 2017
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N956NN
- Make and model: Boeing 737823
- Aircraft serial: 31200
- Aircraft time: 11,298 hours, 4,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE COVER ON THE FLOOR EMERGENCY LIGHT, JUST IN FRONT OF SEATS 3E AND 3F ON INBOARD BULKHEAD, IS BROKEN AND COVER WILL NOT ATTACH.  REMOVED AND REPLACED THE EMERGENCY LIGHT ASSEMBLY IAW MM 33-51-14.  OK FOR SERVICE.
